# SDR SWIA202054496

- Difficulty date: November 16, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 41,770 hours, 36,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31527205S
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR SUPPORT ANGLE IS CORRODED.  C-CHECK RO 12/04/2020.  REPLACED PAX DOOR FLOOR SUPPORT ANGLES.  REFERENCE CONTINUATION CARD FOR WORK PREFORMED.
